Discussions By Condition: Brain conditions

Cranio angiogram after effects

Posted In: Brain conditions 2 Replies
  • Posted By: leagle
  • May 15, 2007
  • 06:02 PM

Hi there!

I was diagnosed with arterial venous malformation after an "episode" while teaching that rendered me unable to speak anything but intermittent garble. There was no pain involved, but it lasted about an hour and a half and was very scarey, because I couldn't tell anyone what was going on. The neurologist ordered a cranio angiogram and, although there was no pain involved there either, I came away feeling a little addled. Since then, I've been feeling quite unsure of my speech (eg. I'll start a sentence and then won't remember where I was going with it ... not good for a teacher!) But my main complaint is that I've had a constant brain fog and also a niggling headache since the angiogram. It's been two weeks now, so should I go back to my doc? I've got an appointment with my GP in a week ... should I wait that long, or could something be really wrong here, as a result of the cranio angiogram?

Reply Flag this Discussion

2 Replies:

  • I had an angiogram after finding out that I had aneurysms. I experienced headaches every day. I called my neurosurgeon and they stated that it had nothing to do with the angiogram. I went from every so often headaches to every day. I sure hope you find an answer because I would love to hear it too. It is like they mess with your head and then everything starts to fall apart. Good Luck!!
    Anonymous 42,789 Replies Flag this Response
  • Thanks so much for your reply! :) However, it left a couple of questions: You talk of your headaches in the past tense, so did you eventually get rid of them or do you still suffer from them? How did you deal with the situation? Did you have brain fog associated with it? You sound alive and well ;) , so I'm assuming you're feeling okay now ... what happened to the aneurysms (which is essentially what they've found with me)? Do you still worry you may have a bleed at any time? Sorry for the "Spanish Inquisition", but I'm new to all this and scared silly!:eek:
    leagle 4 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?